MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI DISTRACTION LOCK; PROSTHESIS, RIB REPLACEMENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI DISTRACTION LOCK; PROSTHESIS, RIB REPLACEMENT
Model Number 497.125
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Discomfort (2330); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device has been received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent a revision surgery on (b)(6) 2019 for a failed vertical expandable prosthetic titanium rib (veptr) titanium distal extension, titanium proximal extension and titanium distraction lock, these devices have breakage/fracture.The levels instrumented were t2-pelvic.The patient presented with some discomfort.X-rays revealed splaying of the rails of the proximal extension.The patient also was about to outgrow his extension on the contra-lateral side, so surgery was schedule to replace both sides.There was patient consequence due to myelomeningocele.Procedure outcome is unknown.The patient exposed to additional anesthesia for one (1) hour.Concomitant device reported: unk - rods: spine (part # unknown, lot # unknown # quantity # unknown).This report is for one (1) ti distraction lock.This is report 3 of 3 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.The initial complaint was reviewed and found not reportable.The additional information received reasonably suggests that there is no allegation of a complaint against this device and there is no reported malfunction or adverse event caused or contributed to with this device.The device functioned as intended.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TI DISTRACTION LOCK
Common Device Name
PROSTHESIS, RIB REPLACEMENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8470988
Report Number2939274-2019-57213
Device Sequence Number11038967
Product Code MDI
UDI-Device Identifier10705034787480
UDI-Public(01)10705034787480
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K142587
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number497.125
Device Catalogue Number497.125
Device Lot NumberH468144
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/22/2019
Initial Date Received by Manufacturer 03/06/2019
Supplement Date Received by Manufacturer04/23/2019
Initial Report FDA Received Date04/01/2019
Supplement Report FDA Received Date04/23/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;